# SDR CA101207005

- Difficulty date: May 5, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 24,824 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Failed
- Location: Cockpit
- Part time: 4,080 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT THROUGH 14000 ASL AIRCRAFT EXPERIENCED MOMENTARY MODERATE TURBULENCE FOLLOWED BY A DEEP `POP` SOUND, DRAWING ATTENTION TO THE RIGHT WINDSHIELD.  IT APPEARED THE OUTER LAYER COMPLETELY CRACKED OVER ENTIRE SURFACE. (TC NR 20101207005)
